# SDR ABXA20150608077

- Difficulty date: June 8, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 97,593 hours, 26,822 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T149912
- Part serial: W028
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 FLAP SUPPORT 1-2-3 BEAM HAS 5 HOLES WITH DEFECT INDICATIONS & 1 HOLE WITH DEFECT INDICATION & IS OUT OF ROUND, FOUND ON HFEC ROTARY SCAN.  REAMED DISCREPANT HOLES ROUND & TONE, PERFORMED HFEC WITH NO INDICATION.  REA NR C057-61559-MR WAS ISSUED, ALL DISCREPANT HOLES WERE REWORKED IAW REA C057-61559 WORK STEPS 1-7.  SDR INFO, CORRODED LEVEL 2, PN 113T1499-12, SN ABX W028, PART NAME NR 7 FLAP SUPPORT 1-2-3 BEAM, WS LOCATION FROM 600 RT.  ACFT WAS GNDED.
